# SDR USAASA02062

- Difficulty date: July 7, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 848401
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 74 - EN ROUTE SFO-PIT, UPON GEAR EXTENSION, THE LEFT MAIN LANDING GEAR RED UNLOCK LIGHT STAYED ON AND THE GEAR DOORS SHOWED OPEN.  AFTER THE LANDING GEAR WAS CYCLED, ALL INDICATIONS BECAME NORMAL.  MAINTENANCE REPLACED THE LEFT MLG UPLOCK PROXIMITY SWITCH 9FIN 9GA).  SYTEM CHECKS OK.  (M)
